# SDR CA991231056

- Difficulty date: December 14, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 9,623 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6710 · Main Rotor Control
- Part: Bushing
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) T/R PITCH LINK WAS REMOVED FOR I INSPECTION. SILENT BLOCK (ELASTOMERIC BUSHING)INNER RACE OF BEARING WAS FOUND CRACKED (9MM).
